im 46 male in not to good health right now, 8 years ago i went thur mouth cancer treament, 34 radation and 2 weeks of chemo, since then i cramp real bad in the back of my head and it keys a migraine , well its went from every once in a while to having these cramps sever ... [More] al times a day, im having full blown migraines 2 to 3 times a week i get the black dots floating, sensetivty to light to having a upset stomach im at my wits end all i hear is the radation must have messed up some nerves or blood vessels but all the doctors are doing is giving me a shot or putting me on muscle relaxers is there any help
This pranayam will help to get your body into balance gradually.When you can do it for more than 20 minutes,twice a day, you will start to notice the migraine easing a little.At this point, come back to report your progress, and I will suggest more pranayam to help your body.
Build up your timing gradually.If you feel tired or dizzy, stop and resume after one minute.
Anulom Vilom pranayam –
Close your right nostril with thumb and deep breath-in through left nostril
then – close left nostril with two fingers and breath-out through right nostril
then -keeping the left nostril closed deep breath-in through right nostril
then - close your right nostril with thumb and breath-out through left nostril.
This is one cycle of anulom vilom.
Repeat this cycle for 15 to 30 minutes twice a day.
Children under 15 years – do 5 to 10 minutes twice a day.
You can do this before breakfast/lunch/dinner or before bedtime or in bed.Remember to take deep long breaths into the lungs.You can do this while sitting on floor or chair or lying in bed.
How are you? Migraine headache may be managed with both preventive and abortive medications, avoidance of triggers, and relaxation techniques such as biofeedback therapy. You may also benefit from recent imaging studies such as ct scan of the head and a referral to a neurologist. Take care and do keep us posted.
hello doc, they have me on amerge which over the last 8 years seems to be the only thing that would help but now its not even doing anything, the doctors have put me on valium to ease the pain when im cramping alot but i cant work and take them, according to the last neurologist i seen there is some scaring tissue in the lower part of my head where im cramping at, since everything started right after cancer treatment then the doctors say its all due to the radation,
this cycle has finaly broke but just as me and my doctor talked, the cramps are what triggers my migraines, they just dont know how to stop the cramping and me continue to work yes according to the doctors i could go on disabilty but im not ready to give up, according to my md i may not a choice if this continues because when im cramping and it turns into a migraine then the longer i wait the higher my blood pressuser goes, ive seen it hit 174 over 110 but when im not hurting it will run about 110 over 70 so they ruled that out, im as lost as my doctors are over this
Thanks for the update. How are you? Was there a recent imaging study done such as an MRI? The cramping could indeed be related to your previous radiation. What about side effects of medications? It is important to determine if there is anatomical cause. Try to be vigilant and seek for the underlying cause.Discuss this with your doctors or seek another opinion. Treatment will depend on this. Take care and hope to hear from you soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.